# SDR DALA2024052205424

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10884
- Aircraft time: 7,755 hours, 1,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5004, AIRCRAFT 5004, UPON ARRIVAL INTO SEA, THE A/C EXPERIENCED HEAT DAMAGE DUE TO ELECTRICAL ARCING NEAR THE POWER RECEPTACLE DOOR. FUSELAGE SKIN BETWEEN FRAMES 6 THRU 8 AROUND GROUND POWER PANEL INCURRED HEAT DAMAGE FROM ELECTRICAL FIRE. CORRECTIVE ACTION: PERFORMED A TRIMOUT OF THE FUSELAGE SKIN AT THE DAMAGE LOCATION. FABRICATED AND INSTALLED REPAIR PARTS FROM 2024-T3 CLAD SHEET ALUMINUM PER ER/A 617950-14, 618024-14, AND 618055-14. (LP 0350100)
